Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Univalent functions with univalent derivatives. II


Authors: S. M. Shah and S. Y. Trimble
Journal: Trans. Amer. Math. Soc. 144 (1969), 313-320
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0249598-4
MathSciNet review: 0249598
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Univalent derivatives of entire functions, Duke Math. J. 6 (1940), 719-721 MR 0002601 (2:82b)
  • [2] -, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [3] A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598-601. MR 0086879 (19:260a)
  • [4] W. K. Hayman, Multivalent functions, Cambridge Univ. Press, Cambridge, 1958. MR 0108586 (21:7302)
  • [5] N. Levinson, A theorem of Boas, Duke Math. J. 8 (1941), 181-182. MR 0003802 (2:274a)
  • [6] Zeev Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [7] G. Pólya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178-191. MR 0007781 (4:192d)
  • [8] S. M. Shah, On the lower order of integral functions, Bull. Amer. Math. Soc. 52 (1946), 1046-1052. MR 0018736 (8:322j)
  • [9] -, The maximum term of an entire series (III), Quart. J. Math. Oxford Ser. 19 (1948), 220-223. MR 0027330 (10:289e)
  • [10] -, On the coefficients of an entire series of finite order, J. London Math. Soc. 26 (1951), 45-46. MR 0038423 (12:399i)
  • [11] S. M. Shah and S. Y. Trimble, Univalent functions with univalent derivatives, Bull. Amer. Math. Soc. 75 (1969), 153-157. MR 0239074 (39:433)
  • [12] E. C. Titchmarsh, Theory of functions, Oxford Univ. Press, Oxford, 1944.
  • [13] J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. 8 (1933), 20-27.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249598-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society